It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-08-2003, 03:10 PM   #1
Senior Member
 
Join Date: Mar 2003
Location: NC USA
Posts: 107
Rosie20 HB User
Question Should I make the switch?

Hey, everyone! Here's my story:

Six months ago, I had perfect skin and it had been like that my whole life(I am 20 yrs old). Then, in September, I got off the birth control pill (Orthocyclen) because my boyfriend and I had broken up in June. Two months later: small breakouts started to occur. Then, I met a new guy, went back on the same pill in November and also at the same time underwent Emergency Contraception. Since then, I have majorly struggled with breakouts. I went to the dermatologist and she put me on Doxycyline, Differin cream, and Benzaclin, which was awful at first but 8 weeks later has helped clear things up a bit (except for a few scars ...)

Now, my derm. wants to switch me to Ortho-Tricyclen, but I think what initially brought on the acne attack was hormone changes in my body. Should I make this swich? She also thinks I should dump Differin and go with Tazorac, but I'm nervous about that, as well. PLEASE HELP!

Thanks, everyone-- reading the messages on this board has helped me not feel so alone while I endure this battle.

 
Old 03-08-2003, 03:27 PM   #2
Member
 
Join Date: Sep 2002
Location: CA
Posts: 92
SpangledWinter HB User
Post

Hey Rosie. Your story is almost exactly like mine. I went off Ortho in Dec 2001. Started breaking out in May 2002. I went back on the pill in Sept 02 to try to get my skin back to where it was when I was on the pill the first time. Unfortunately it never got back to that. Before I went on the pill the first time and during it, I had really nice skin. These last 9 months have been hell on my face though. I dont think going back on ortho is the answer for you. Who knows, it may work. But it didnt for me..Im thinking of trying Yasmin. Alot of the women who post on here have had great results with that. I think my acne may be hormonal though. Well anyway, good luck with whatever you decide to do!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
is it over? should it be lifeaftr40 Relationship Health 25 04-23-2010 11:06 AM
Should I send this "closure" letter to my Bipolar boyfriend? It's been 4 weeks. bigshooter Family & Friends of the Mentally Ill 10 05-19-2009 05:54 PM
Should I get OATS or other surgery after failed drilling for OCD markymis Foot & Ankle Problems 80 12-15-2008 03:55 PM
***? Should I switch REs? Daisies4monkeys Infertility 9 01-05-2008 03:32 PM
I should be excited but.. Tygrysek Relationship Health 17 11-22-2006 04:55 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!